RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 4, Number 4  

This issue of the Moscow Mathematical Journal — as well as the preceding one — is dedicated to Boris Feigin on the occasion of his 50th birthday.


Counting minimal form factors of the restricted sine-Gordon model
M. Jimbo, T. Miwa, Y. Takeyama
787
$t$-structures on the derived categories of holonomic $
mathscr D$
-modules and coherent $\mathscr O$-modules

M. Kashiwara
847
Parabolic character sheaves. II
G. Lusztig
869
Character sheaves on reductive Lie algebras
I. Mirković
897
Remarks on modules over deformation quantization algebras
R. Nest, B. L. Tsygan
911
Bihamiltonian elliptic structures
A. V. Odesskii
941
Positivity and canonical bases in rank 2 cluster algebras of finite and affine types
P. Sherman, A. V. Zelevinskii
947
Anatole Katok
M. I. Brin, B. Hasselblat, Yu. S. Ilyashenko, A. G. Kushnirenko, Ya. B. Pesin, A. B. Sossinski, M. A. Tsfasman
977
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019